Please use this identifier to cite or link to this item: https://oar.tib.eu/jspui/handle/123456789/1978
Files in This Item:
File SizeFormat 
558845495.pdf282.16 kBAdobe PDFView/Open
Title: Global existence for rate-independent gradient plasticity at finite strain
Authors: Mainik, AndreasMielke, Alexander
Issue Date: 2008
Published in: Preprint / Weierstraß-Institut für Angewandte Analysis und Stochastik , Volume 1299, ISSN 0946-8633
Publisher: Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik
Abstract: We provide a global existence result for the time-continuous elastoplasticity problem using the energetic formulation. For this we show that the geometric nonlinearities via the multiplicative decomposition of the strain can be controlled via polyconvexity and a priori stress bounds in terms of the energy density. While temporal oscillations are controlled via the energy dissipation the spatial compactness is obtain via the regularizing terms involving gradients of the internal variables.
Keywords: Energetic rate-independent systems; energetic solution; finite-strain elastoplasticity; multiplicative decomposition of the strain; Lie group of plastic strain; dissipation distance; local theory via gradient terms
DDC: 510
License: This document may be downloaded, read, stored and printed for your own use within the limits of § 53 UrhG but it may not be distributed via the internet or passed on to external parties.
Dieses Dokument darf im Rahmen von § 53 UrhG zum eigenen Gebrauch kostenfrei heruntergeladen, gelesen, gespeichert und ausgedruckt, aber nicht im Internet bereitgestellt oder an Außenstehende weitergegeben werden.
Appears in Collections:Mathematik



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.